Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


On the computation of Euler's constant

Author: Dura W. Sweeney
Journal: Math. Comp. 17 (1963), 170-178
MSC: Primary 65.05; Secondary 10.03
MathSciNet review: 0160308
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.05, 10.03

Retrieve articles in all journals with MSC: 65.05, 10.03

Additional Information

PII: S 0025-5718(1963)0160308-X
Article copyright: © Copyright 1963 American Mathematical Society